@incollection{AST_1989__179-180__245_0, author = {Zucker, Steven}, title = {$L^2$-cohomology and intersection homology of locally symmetric varieties, {III}}, booktitle = {Th\'eorie de Hodge - Luminy, Juin 1987}, editor = {Barlet D. and Esnault H. and Elzein F. and Verdier Jean-Louis and Viehweg E.}, series = {Ast\'erisque}, pages = {245--278}, publisher = {Soci\'et\'e math\'ematique de France}, number = {179-180}, year = {1989}, zbl = {0705.14021}, language = {en}, url = {https://www.numdam.org/item/AST_1989__179-180__245_0/} }
TY - CHAP AU - Zucker, Steven TI - $L^2$-cohomology and intersection homology of locally symmetric varieties, III BT - Théorie de Hodge - Luminy, Juin 1987 AU - Collectif ED - Barlet D. ED - Esnault H. ED - Elzein F. ED - Verdier Jean-Louis ED - Viehweg E. T3 - Astérisque PY - 1989 SP - 245 EP - 278 IS - 179-180 PB - Société mathématique de France UR - https://www.numdam.org/item/AST_1989__179-180__245_0/ LA - en ID - AST_1989__179-180__245_0 ER -
%0 Book Section %A Zucker, Steven %T $L^2$-cohomology and intersection homology of locally symmetric varieties, III %B Théorie de Hodge - Luminy, Juin 1987 %A Collectif %E Barlet D. %E Esnault H. %E Elzein F. %E Verdier Jean-Louis %E Viehweg E. %S Astérisque %D 1989 %P 245-278 %N 179-180 %I Société mathématique de France %U https://www.numdam.org/item/AST_1989__179-180__245_0/ %G en %F AST_1989__179-180__245_0
Zucker, Steven. $L^2$-cohomology and intersection homology of locally symmetric varieties, III, dans Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), pp. 245-278. https://www.numdam.org/item/AST_1989__179-180__245_0/
[1] Smooth Compactifications of Locally Symmetric Varieties. Mathematical Science Press, Brookline, MA, 1975. | Zbl
, , , :
[2] Satake's compactification of
[3] Compactifications of arithmetic quotients of bounded symmetric domains. Ann. of Math. 84 (1966), 442-528. | DOI | Zbl
, :[4] Faisceaux pervers. Astérisque 100 (1982). | Numdam | Zbl
, , :[5] Stable real cohomology of arithmetic groups. Ann. Sci. ENS 7 (1974), 235-272. | EuDML | Numdam | Zbl
:[6] Regularization theorems in Lie algebra cohomology. Applications. Duke Math. J. 50 (1983), 605-624. | DOI | Zbl
:
[7]
[8] A vanishing theorem in relative Lie algebra cohomology. In: Algebraic Groups: Utrecht, 1986, Lecture Notes in Math. 1271, Springer, 1987. | Zbl
:[9] Intersection Cohomology. Birkhäuser, Boston, 1984. | DOI | Zbl
, et al.:
[10]
[11] Cohomologie d'intersection et
[12] Laplacian and discrete spectrum of an arithmetic group. Amer. J. Math. 105 (1983), 309-335. | DOI | Zbl
, :[13] Continuous Cohomology, Discrete Subgroups and Representations of Reductive Groups. Annals of Math. Studies 94, Princeton Univ. Press, 1980. | Zbl
, :[14] Cohomologie d'intersection et fonctions L de certaines variétés de Shimura. Ann. Sci. ENS 17 (1984), 361-412. | EuDML | Numdam | Zbl
, :
[15]
[16] Introduction to the
[17]
[18] On the Hodge theory of Riemannian pseudomanifolds. AMS Proc. Symposia Pure Math. 36 (1980), 91-146. | DOI | Zbl
:
[19]
[20] Hilbert space methods in the theory of harmonic integrals. Transactions AMS 78 (1955), 426-444. | DOI | MR | Zbl
:[21] Intersection homology, II. Inventiones Math. 72 (1983), 77-129. | DOI | EuDML | MR | Zbl
, and :[22] On the cohomology of discrete arithmetically defined subgroups. In: Proceedings of the International Colloquium on Discrete Subgroups of Lie Groups and Applications, Oxford Univ. Press, 1975, 129-160. | MR | Zbl
:[23] Differential Geometry, Lie Groups, and Symmetric Spaces. Academic Press, New York-San Francisco-London. 1978. | MR | Zbl
:
[24]
[25] The Poincaré lemma for variations of polarized Hodge structure. Publ. RIMS 23 (1987), 345-407. | DOI | MR | Zbl
, :[26] Harmonic integrals on strongly pseudo-convex manifolds, I. Ann. of Math. 78 (1963), 112-148. | DOI | MR | Zbl
:[27] Lie algebra cohomology and the generalized Borel-Weil theorem. Ann. of Math. 74 (1961), 329-387. | DOI | MR | Zbl
:
[28]
[29] On vector bundle valued harmonic forms and automorphic forms on symmetric Riemannian manifolds. Ann. of Math. 78 (1963), 365-416. | DOI | MR | Zbl
, and :[30] On certain cohomology groups attached to Hermitian symmetric spaces. Osaka J. Math. 2 (1965), 1-35. | MR | Zbl
, and :[31] On the first cohomology of discrete subgroups of semi-simple Lie groups. Amer. J. Math. 87 (1965), 103-139. | DOI | MR | Zbl
:[32] Vanishing theorems for cohomology groups associated to discrete subgroups of semi-simple Lie groups. Osaka J. Math. 3 (1966), 243-256. | MR | Zbl
:Vanishing theorems for cohomology groups associated to discrete subgroups of semi-simple Lie groups. Osaka J. Math. 16 (1979), 295-299. | MR | Zbl
:[33] Modules de Hodge polarisables. Preprint RIMS - 553, 1986. | MR | Zbl
:[34] Mixed Hodge modules. Preprint RIMS - 585, 1987. | MR
:Mixed Hodge modules.Proc. Japan Acad. 62 (1986), Ser. A., 360-363. | DOI | MR | Zbl
:
[35]
[36]
[37] On the compactification of the Siegel space. J. Indian Math. Soc. 20 (1956), 259-281. | MR | Zbl
:[38] On compactifications of the quotient spaces for arithmetically defined discontinuous groups. Ann. of Math. 72 (1960), 555-580. | DOI | MR | Zbl
:[39] Séminaire H. Cartan, Fonctions Automorphes, ENS 1957/58, vol. 2.
[40] Unitary representations with non-zero cohomology. Compositio Math. 53 (1984), 51-90. | EuDML | Numdam | MR | Zbl
, :[41] Harmonic Analysis on Semi-Simple Groups I. Springer-Verlag, Berlin-Heidelberg-New York, 1972. | MR | Zbl
:[42] Locally homogeneous variations of Hodge structure. L'Enseignement Math. 27 (1981), 243-276. | MR | Zbl
:
[43]
[44]
[45] On a theorem of Chern. Math. Zeit. 182 (1983), 87-94. | DOI | EuDML | MR | Zbl
:[46] Satake compactifications. Commentarii Math. Helv. 58 (1983), 312-343. | DOI | EuDML | MR | Zbl
:
[47]
[48] The Hodge structures on the intersection homology of varieties with isolated singularities. Duke Math. J. 55 (1987), 603-616. | DOI | MR | Zbl
: